Comment on “Existence Theorem for Integral and Functional Integral Equations with Discontinuous Kernels”
Krzysztof A. Topolski
Abstract and Applied Analysis, 2015, vol. 2015, 1-3
Abstract:
We present a counterexample to the main result of the abovementioned paper showing that this result is false and cannot be improved in a simple way.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/698121.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/698121.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:698121
DOI: 10.1155/2015/698121
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().